# SDR DALA2025010700146

- Difficulty date: January 1, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N503DN
- Make and model: Airbus A350-941
- Aircraft serial: 0149
- Aircraft time: 30,201 hours, 3,002 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Zone 600 Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W ERA 621398-14 REV ORIG RH WING TIP ASSEMBLY DAMAGED. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 002-0001:0514-2001/123 00130 C/W ERA 621398-14 REV ORIG . ENSURED PRI 621398-14 REV 0,1,2,3,4,5 MATCH ERA 621398-14 REV ORIG. (LP# 0739651)
